# SDR UPS99829225

- Difficulty date: March 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, LT WING LEADING EDGE O/B SLOT, O/B END HAS FASTENERS PULLING THRU SKIN.  REPAIRED PER TIMCO REO NR 06403.
